# SDR LR7A02027

- Difficulty date: March 28, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 45,831 hours, 30,084 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Horn
- Part number: 33265891
- Condition: Cracked
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B3 INSPECTION, FOUND LT ELEVATOR TRIM TAB INBOARD AFT HORN BRACKET CRACKED AT HSS 99, FS 1153, WL 277.  REPLACED HORN ASSY IAW SMP 581 91-00.  OPERATIONAL CHECK AND RIGGING COMPLIED WITH IAW SMP 581 27-31 PG 218 AND 201.
